# SDR 20000412SH003

- Difficulty date: February 23, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714255
- Part serial: AWSN4271
- Condition: Cracked
- Location: Propeller Assy
- Part time: 7,429 hours
- Component: Propeller, Rotol
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED AT DOWTY AEROSPACE PROPELLERS FOR ROUTINE OVERHAUL.  NOTED AT TEAR DOWN OF PROPELLER, 2 CRACKS AT HUB SPLIT LINE IN HUB REAR HALF AT NR 1 AND NR 2 BLADE PORT.  HEAVY CHAPPING FOUND ON BOTH FRONT AND REAR HUB MATING FACES. (SPLIT LINE).  HUB REJECTED FROM FURTHER SERVICE.  (X)
